# SDR GTIA011109

- Difficulty date: August 31, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER CABIN SEAT TRACK HAS CORROSION AND BARE METAL IN SEVERAL PLACES AT FS 927-1136.  UPON FURTHER EVALUATION, FOUND TO BE OUT OF LIMITS WITH PITS STILL EXISTING IN TRACK. FABRICATED AND INSTALLED NEW SEAT TRACK IAW MD80 SRM 53-05.  (M)
